Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 81, NWS Bismarck, ND

July 8, 2011Golden Valley County, McKenzie County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 8, 2011, 1:51 PM MDT for Golden Valley County, McKenzie County, North Dakota. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2011, 1:51 PM MDT (19:51 UTC)
Expired
Jul 8, 2011, 2:30 PM MDT
In force
39 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Golden Valley County, ND, McKenzie County, ND

The radar

The Glasgow radar (KGGW), 225 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:32 PM MDTTornado WatchSPC9 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 7.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2011-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2011-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
232 J/kg
Mixed-layer CIN
-269 J/kg
Mixed-layer LCL
1530 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

442 
WUUS53 KBIS 081951
SVRBIS
NDC033-053-082030-
/O.NEW.KBIS.SV.W.0081.110708T1951Z-110708T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
151 PM MDT FRI JUL 8 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GOLDEN VALLEY COUNTY IN SOUTHWEST NORTH DAKOTA...
  SOUTHWESTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...

* UNTIL 230 PM MDT.

* AT 149 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF TROTTERS...OR 64 MILES
  NORTHWEST OF DICKINSON...AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TROTTERS AROUND 205 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTH DAKOTA.

LAT...LON 4724 10405 4739 10406 4747 10379 4712 10371
      4712 10405 4724 10406
TIME...MOT...LOC 1951Z 258DEG 18KT 4726 10402
WIND...HAIL <50MPH 1.50IN

$$

KINNEY
2 follow-up statements
953 
WWUS53 KBIS 082003
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
303 PM CDT FRI JUL 8 2011

NDC033-053-082030-
/O.CON.KBIS.SV.W.0081.000000T0000Z-110708T2030Z/
GOLDEN VALLEY ND-MCKENZIE ND-
203 PM MDT FRI JUL 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MCKENZIE AND NORTHERN GOLDEN VALLEY COUNTIES UNTIL 230 PM MDT...

AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR TROTTERS...OR 62 MILES SOUTH OF WILLISTON...
MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  TROTTERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4724 10405 4739 10406 4747 10379 4712 10371
      4712 10405 4724 10406
TIME...MOT...LOC 2003Z 258DEG 18KT 4729 10398
WIND...HAIL <50MPH 1.00IN

$$

HAMILTON
814 
WWUS53 KBIS 082030
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
330 PM CDT FRI JUL 8 2011

NDC033-053-082040-
/O.EXP.KBIS.SV.W.0081.000000T0000Z-110708T2030Z/
GOLDEN VALLEY ND-MCKENZIE ND-
230 PM MDT FRI JUL 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MCKENZIE AND
NORTHERN GOLDEN VALLEY COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL...GUSTY WINDS OVER 40 MPH...AND HEAVY RAIN ARE 
STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 9 PM MDT.

LAT...LON 4724 10405 4739 10406 4747 10379 4712 10371
      4712 10405 4724 10406
TIME...MOT...LOC 2030Z 258DEG 18KT 4732 10378

$$

KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:50 PM MDT, 1 minute earlier.

Area forecast discussion, Jul 8, 1:50 PM MDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
250 PM CDT FRI JUL 8 2011

.SHORT TERM...THIS AFTERNOON THROUGH SATURDAY NIGHT...

THE MAIN FORECAST CONCERN FOR THE PERIOD WILL BE THE ONGOING THREAT
FOR SEVERE WEATHER THROUGH THE EVENING HOURS. TORNADO WATCH 611 IS
IN EFFECT FOR WESTERN AND CENTRAL NORTH DAKOTA UNTIL 03Z TONIGHT.

A CLOSED LOW OVER CENTRAL ALBERTA IS PROGGED TO MOVE EAST INTO
SASKATCHEWAN LATER THIS AFTERNOON AND EVENING. A JET STREAK
ROUNDING THE BASE OF THE LOW SHOULD PUNCH INTO THE NORTHWESTERN
CWA LATER THIS AFTERNOON...PROVIDING BETTER UPPER LEVEL
SUPPORT/DYNAMICS FOR CONVECTION TO BECOME MORE ORGANIZED.

THE CLOSED LOW/S SURFACE REFLECTION WILL ALSO SLOWLY MOVE EAST
ACROSS THE STATE THROUGH THE EVENING HOURS. CONVECTION IS ALREADY
FIRING ALONG THE ATTENDANT WARM FRONT...WITH SOME STRONG STORMS
DEVELOPING ALONG THE BOUNDARY AT THE MOMENT. EVEN THOUGH A MID-
LEVEL CLOUD DECK IS HINDERING AFTERNOON HEATING ACROSS WESTERN
NORTH DAKOTA...SOME BREAKS IN THE CLOUDS ARE NOTED ON VISIBLE
SATELLITE IMAGERY. THIS SUBTLE CLEARING SHOULD ALLOW FOR
INCREASING INSTABILITY AND SUBSEQUENT CONVECTION TO DEVELOP IN THE
WARM SECTOR...WITH SCATTERED TO NUMEROUS CELLS EXPECTED BY LATE
AFTERNOON. THESE STORMS SHOULD BEGIN TO CONGEAL INTO A LINE LATER
THIS AFTERNOON/EVENING AS A COLD FRONT SWEEPS INTO NORTH DAKOTA.
THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE
HAIL...WITH A FEW TORNADOES POSSIBLE LATER THIS AFTERNOON/EVENING.

THE BOUNDARY LAYER WILL STABILIZE WELL AFTER MIDNIGHT AS THE COLD
FRONT PUSHES EAST OF THE CWA AND NEGATIVE THETA-E ADVECTION
OVERSPREADS MOST OF THE REGION. HOWEVER...VERY STRONG UPPER
DYNAMICS WILL DEVELOP OVER NORTHERN NORTH DAKOTA AS THE CLOSED LOW
MOVES INTO CENTRAL SASKATCHEWAN SATURDAY. LINGERING MOISTURE AND
INCREASING UPPER LEVEL DYNAMICS WARRANT A SLIGHT CHANCE FOR
THUNDERSTORMS AREAWIDE IN THE MORNING...WITH A CHANCE FOR
AFTERNOON THUNDERSTORMS ALONG AND EAST OF JAMESTOWN WHERE RICH
THETA-E AIR IS PROGGED TO REMAIN. PRECIP CHANCES WILL REMAIN NEAR
JAMESTOWN THROUGH SATURDAY NIGHT AS THE THETA-E BOUNDARY STALLS
ACROSS SOUTHEASTERN NORTH DAKOTA.

&&

.LONG TERM...SUNDAY THROUGH FRIDAY...

FORECAST HIGHLIGHTS IN THE EXTENDED PERIOD WILL BE CONTINUED CHANCES
FOR THUNDERSTORMS AS THE NORTHERN PLAINS REMAINS NEAR OR BELOW THE
UPPER JET ON THE NORTH SIDE OF THE SUBTROPICAL RIDGE.

DRY AIR ADVECTION FROM WEST TO EAST WILL END PRECIPITATION CHANCES
FOR ALL PLACES THROUGH SUNDAY MORNING. SUNDAY LOOKS TO BE A PLEASANT
DAY WITH SFC HIGH PRESSURE BUILDING SOUTH OVER THE STATE RESULTING
IN LIGHT WINDS...SEASONAL TEMPERATURES...AND LOWER DEWPOINT TEMPS.
THERE IS A LINGERING SFC BOUNDARY DRAPED ACROSS ND/SD BORDER
AREA...SO WILL MAINTAIN CHANCES FOR THUNDERSTORMS THERE
SUNDAY/SUNDAY EVENING.

A PERSISTENT SOUTHWESTERLY FLOW REGIME THROUGH NEXT WEEK...ALONG
WITH THE UPPER JET LINGERING NEAR/OVER THE REGION...WILL RESULT IN
CONTINUED CHANCES FOR THUNDERSTORMS EACH PERIOD AND HIGH/LOW
TEMPERATURES AVERAGING NORMAL.

&&

.AVIATION...EASTWARD MOVING TROUGH OF LOW PRESSURE WILL PUSH
ACROSS WESTERN AND SOUTH CENTRAL NORTH DAKOTA NOW THROUGH THIS
EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST NEAR ALL
AERODROMES...SOME OF WHICH MAY BECOME SEVERE WITH LARGE HAIL AND
VERY STRONG WINDS. VFR CONDITIONS ARE FORECAST EXCEPT DURING
THUNDERSTORMS. SOUTH/SOUTHEASTERLY WINDS WILL INCREASE TO NEAR 20
KTS THIS AFTERNOON AHEAD OF THE SFC TROUGH...GUSTING TO 25 KTS AT
TIMES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

TM...SHORT TERM
NH...LONG TERM/AVIATION
Hazardous weather outlook, Jul 8, 4:02 AM MDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
502 AM CDT FRI JUL 8 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-091015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
502 AM CDT FRI JUL 8 2011 /402 AM MDT FRI JUL 8 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS FAR WESTERN NORTH DAKOTA THIS
MORNING. HOWEVER...A SIGNIFICANT SEVERE THUNDERSTORM OUTBREAK IS
POSSIBLE ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA TODAY AND
TONIGHT AS ADDITIONAL THUNDERSTORMS ARE EXPECTED TO RE-DEVELOP.
SEVERE THUNDERSTORMS ARE LIKELY TO INITIATE ACROSS FAR WESTERN
NORTH DAKOTA EARLY THIS AFTERNOON...AND SPREAD EAST INTO THE
HIGHWAY 83 CORRIDOR THROUGH THE AFTERNOON AND EARLY
EVENING...POSSIBLY FORMING INTO A LINE OR LARGE COMPLEX INTO THE
TURTLE MOUNTAINS AND JAMES RIVER VALLEY LATE THIS EVENING. VERY
LARGE HAIL...DAMAGING WIND GUSTS AND A FEW TORNADOES ARE POSSIBLE
WITH THESE STORMS. IT SHOULD BE NOTED THAT THE THREAT FOR
TORNADOES IS GREATER TODAY COMPARED TO PREVIOUS EVENTS THUS FAR
THIS SEASON. FURTHERMORE...VERY HEAVY RAINFALL WHICH MAY LEAD TO
LOCALIZED FLASH FLOODING IS ALSO POSSIBLE...ESPECIALLY FOR
LOCATIONS ALONG AND EAST OF HIGHWAY 83.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE
JAMES RIVER VALLEY SATURDAY. THERE IS A SLIGHT CHANCE OF
THUNDERSTORMS ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA
MONDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT. PLEASE
CALL THE NATIONAL WEATHER SERVICE AT 701-250-4452 WITH REPORTS OF
SEVERE WEATHER.

AYD

In the hours before

Special weather statement, Jul 8, 11:44 AM MDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1244 PM CDT FRI JUL 8 2011

NDZ019>022-034-035-081845-
BURLEIGH-MCLEAN-MERCER-MORTON-OLIVER-SHERIDAN-
1244 PM CDT FRI JUL 8 2011

...SPECIAL WEATHER STATEMENT...

AT 1240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 57 MILES NORTHWEST
OF BISMARCK TO 12 MILES SOUTH OF BISMARCK...MOVING NORTHEAST AT 25
MPH.

PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  FORT CLARK...         BISMARCK...           STANTON...
  DOUBLE DITCH INDIAN VILLAGE...              LINCOLN...
  PICK CITY...          LAKE SAKAKAWEA STATE PARK...
  PRICE...              RIVERDALE...          SANGER...
  HENSLER...            RIVERDALE...
  FORT STEVENSON STATE PARK...
  CROSS RANCH STATE PARK...                   BALDWIN...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

HEINERT
Special weather statement, Jul 8, 12:41 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
141 PM CDT FRI JUL 8 2011

NDZ021>023-035-036-081945-
BURLEIGH-KIDDER-MCLEAN-SHERIDAN-WELLS-
141 PM CDT FRI JUL 8 2011

...SPECIAL WEATHER STATEMENT...

AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAST CENTRAL MCLEAN
COUNTY TO EAST CENTRAL BURLEIGH COUNTY...MOVING NORTHEAST AT 25 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THE STRONGER
THUNDERSTORMS.

LOCATIONS IMPACTED INCLUDE...
  MERCER...             WING...               ARENA...
  MCCLUSKY...           HORSEHEAD LAKE...     TUTTLE...
  KRUEGER LAKE...       GOODRICH...           DENHOFF...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

HEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 1:29 PM MDTTornado WarningBISGolden Valley31 min
Jul 8, 2:19 PM MDTAreal Flood AdvisoryBISBurke, Mountrail, Renville, Ward3 hr
Jul 8, 2:29 PM MDTSevere Thunderstorm WarningBISBurke, Mountrail, Renville, Ward40 min
Jul 8, 2:35 PM MDTSevere Thunderstorm WarningBISGrant55 min
Jul 8, 2:39 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley66 min
Jul 8, 3:00 PM MDTAreal Flood AdvisoryBISBillings, Dunn, Stark5 hr
Jul 8, 3:12 PM MDTSevere Thunderstorm WarningBISDunn63 min
Jul 8, 3:21 PM MDTSevere Thunderstorm WarningBISBillings, Stark24 min
Jul 8, 3:26 PM MDTSevere Thunderstorm WarningBISGrant, Morton64 min
Jul 8, 3:30 PM MDTSevere Thunderstorm WarningBISGrant, Morton60 min
Jul 8, 3:39 PM MDTAreal Flood AdvisoryBISBurke, Divide, Williams3 hr
Jul 8, 4:15 PM MDTTornado WarningBISFoster, Kidder, Stutsman, Wells30 min
Jul 8, 4:18 PM MDTTornado WarningBISGrant, Morton42 min
Jul 8, 4:19 PM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer14 min
Jul 8, 4:22 PM MDTTornado WarningBISDunn, Mercer23 min
Jul 8, 4:41 PM MDTTornado WarningBISDunn, Mercer49 min
Jul 8, 4:44 PM MDTTornado WarningBISStutsman31 min
Jul 8, 4:53 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Sioux52 min
Jul 8, 5:15 PM MDTSevere Thunderstorm WarningBISStutsman31 min
Jul 8, 5:21 PM MDTTornado WarningBISEmmons, Morton, Sioux24 min
Jul 8, 5:21 PM MDTTornado WarningBISMcLean, Mercer, Oliver39 min
Jul 8, 5:42 PM MDTTornado WarningBISStutsman33 min
Jul 8, 5:45 PM MDTTornado WarningBISEmmons, Morton, Sioux45 min
Jul 8, 5:52 PM MDTAreal Flood AdvisoryBISStutsman6 hr
Jul 8, 5:59 PM MDTSevere Thunderstorm WarningBISMcHenry, McLean, Oliver, Sheridan61 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.